# SDR CALA2013121693707

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 60,919 hours, 22,894 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Door
- Condition: Cracked
- Location: O2 Stowage Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PART OF DOOR OVER CAPTAIN'S OXY IS CRACKED & DIFFICULT TO CLOSE WHEN STOWING.  REPLACED O2 MASK STOW BOX.
